Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

The Eichler cohomology groups and automorphic forms


Author: R. C. Gunning
Journal: Trans. Amer. Math. Soc. 100 (1961), 44-62
MSC: Primary 32.65; Secondary 10.23
MathSciNet review: 0140126
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] P. Appell, Sur les fonctions périodiques de deux variables, J. Math. Pures Appl. vol. 97 (1884) pp. 16-48.
  • [2] W. L. Baily, Jr., The decomposition theorem for V-manifolds, Amer. J. Math. vol. 78 (1956) pp. 862-888. MR 0100103 (20:6537)
  • [3] G. Bol, Invarianten linearer Differentialgleichungen, Abh. Math. Sem. Univ. Hamburg vol. 16 (1949) pp. 1-28. MR 0033411 (11:437a)
  • [4] H. Cartan and S. Eilenberg, Homological algebra, Princeton, Princeton University Press, 1956. MR 0077480 (17:1040e)
  • [5] M. Eichler, Modular correspondences and their representations, J. Indian Math. Soc. vol. 20 (1956) pp. 163-206. MR 0085296 (19:18a)
  • [6] -, Eine Verallgemeinerung der Abelschen Integrale, Math. Z. vol. 67 (1957) pp. 267-298. MR 0089928 (19:740a)
  • [7] S. Eilenberg and S. MacLane, Cohomology theory in abstract groups, Ann. of Math. vol. 48 (1947) pp. 51-78. MR 0019092 (8:367f)
  • [8] L. R. Ford, Automorphic functions, New York, Chelsea, 1951.
  • [9] R. C. Gunning, Factors of automorphy and other formal cohomology groups for Lie groups, Ann. of Math. vol. 69 (1959) pp. 314-326. MR 0103989 (21:2751)
  • [10] -, A duality theorem for automorphic form, to appear.
  • [11] H. Petersson, Über eine Metrisierung der automorphen Formen und die Theorie der Poincaréschen Reihen, Math. Ann. vol. 117 (1940) pp. 453-537. MR 0002624 (2:87e)
  • [12] J.-P. Serre, Un théorème de dualité, Comment. Math. Helv. vol. 29 (1955) pp. 9-26. MR 0067489 (16:736d)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 32.65, 10.23

Retrieve articles in all journals with MSC: 32.65, 10.23


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1961-0140126-3
Article copyright: © Copyright 1961 American Mathematical Society